# SDR CA070307001

- Difficulty date: March 2, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 2,503 hours
- Engine: Ge CF3410E6
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 90002340PR
- Condition: Iced
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, AT 90 KNOTS THE LT OB TIRE BLEW, DAMAGING PART OF THE GEAR DOOR ASSEMBLY. ACFT DEPARTED WHERE A SEVERE SNOW STORM WAS TAKING PLACE, IT WAS NOTED THAT WATER WAS RUNNING FROM THE BRAKE ASSEMBLY AND DRIPPING FOR HOURS, SUSPECT BRAKE BECAME PACKED WITH SNOW AND ICE. (TC NR 20070307001)
